# SDR DALA2025052904141

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,711 hours, 24,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5816 -PRES/DE- DUE TO CABIN PRESSURE WARNING ON DECENT. CORRECTIVE ACTION: FOUND DUCT BROKEN ABOVE ACM, REPLACED DUCT AND SEALS. R/R OUTFLOW VALVE ACT ASSY AND ACM AND SENSE LINE FOR LOW LIMIT VALVE. OPS AND LEAK CK GOOD. C/W SINGLE PACK CONF CHECK.
